# SDR SWI2024F01208

- Difficulty date: August 13, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,031 hours, 36,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEVERAL AREAS OF THE LH PRESSURE FLOOR SILL FROM FS461.00 TO FS499.00    (FILED CLOSED)    UPON FURTHER INSPECTION FOUND ADDITIONAL AREAS OF CORROSION ON THE LH PRESSURE FLOOR SILL BETWEEN FS449.85 - FS559.00.  REPAIRED ALL CORROSION DAMAGE TO LH PRESSURE FLOOR SILL AS PER REO 601R-53-41-3252 REV "A" DATED 2024-08-27.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR PRESSURIZATION LEAK CHECK.
